Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Series that converge on sets of null density


Authors: R. Estrada and R. P. Kanwal
Journal: Proc. Amer. Math. Soc. 97 (1986), 682-686
MSC: Primary 40A05; Secondary 46A45
MathSciNet review: 845987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a series of positive terms that converges on all sets of null density should be convergent. Using this result we construct examples of complete topological vector spaces that are proper subspaces of a Banach space, but whose dual spaces coincide with the dual space of the Banach space.


References [Enhancements On Off] (What's this?)

  • [1] Sterling K. Berberian, Lectures in functional analysis and operator theory, Springer-Verlag, New York-Heidelberg, 1974. Graduate Texts in Mathematics, No. 15. MR 0417727 (54 #5775)
  • [2] J. L. Kelley and Isaac Namioka, Linear topological spaces, With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. MR 0166578 (29 #3851)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A05, 46A45

Retrieve articles in all journals with MSC: 40A05, 46A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845987-0
PII: S 0002-9939(1986)0845987-0
Article copyright: © Copyright 1986 American Mathematical Society